Vol. 2, No. 4, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Two existence theorems for systems of linear inequalities

Leonard M. Blumenthal

Vol. 2 (1952), No. 4, 523–530
Mathematical Subject Classification
Primary: 27.0X
Milestones
Received: 22 January 1952
Published: 1 December 1952
Authors
Leonard M. Blumenthal